Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 6, 2025, 2:11 AM EDT for Fayette County, Highland County, Ross County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2025, 2:11 AM EDT (06:11 UTC)
- Expired
- Jun 6, 2025, 4:51 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, OH, Highland County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 39 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 1:35 AM EDT, 36 minutes earlier.
Area forecast discussion, Jun 6, 1:35 AM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 135 AM EDT Fri Jun 6 2025 .SYNOPSIS... A slow moving front will stall out across the region through early Saturday, providing periods of showers and storms. Seasonably warm and humid conditions will prevail until some slightly drier air returns to the area in the wake of the front. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Stalled front draped from the northeast toward the southwest across the CWA, with the weak surface low moving along. 00Z ILN sounding indicated SBCAPE on the order of ~1700 J/kg, so we have a buoyant environment with steep low level lapse rates. However, strong forcing just is not present, so evening storms have been very slow movers with lots of lightning. Not too concerned with severe threat but have had some reports of quick ponding on roadways. 00z sounding sampled PWATs at the 90th percentile, so any lingering overnight convection will be heavy rain producers. On that note, episodic showers and thunderstorms are anticipated to continue to work through the region during the overnight hours thanks to the weak forcing provided by the low pressure center. Previous discussion--> Southwesterly mid level flow becomes more westerly today. At the surface, a weak front will stall out across the area overnight. An MCV moving thru central Ohio has resulted in scattered showers and thunderstorms. A few of these storms contain gusty winds. This activity will move out of ILN/s area late this aftn leaving temporary stable air in its wake. Airmass has responded across the west with MLCAPE values around 1000 J/KG. Scattered storms will continue to develop across the west - with the best coverage across west central Ohio - closer to the front. With weak effective shear and modest instby, expect this storm development to be very disorganized/cellular. Can not rule out some gusty winds with some of the stronger updrafts thru early evening. Increase in moisture leads to precipitable water values around 150 percent of normal, so we should observe efficient rain rates and locally heavy rain. Models continue to indicate a weak surface low that tracks along the quasi-stationary front overnight. This will offer weak forcing to lead to additional isold to scattered shower/storm activity overnight. This activity is not expected to be severe. Convective coverage should diminish toward daybreak Friday. A mild and humid night is on tap tonight with lows in the mid and upper 60s. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/... Initial weak surface low moves east of the area Friday morning. Ongoing isold showers/thunder early to push east with a general lull in convective coverage thru the morning. Additional scattered shower and thunderstorm activity is expected Friday afternoon with the best coverage across the south as another weak wave ripples along the front. Some of the stronger updrafts could produce strong to damaging winds. Thunderstorm activity weakens and becoming more scattered overnight into Saturday morning. Highs on Friday range from the upper 70s northwest to the lower 80s along and south of the Ohio River. As some drier air begins to advect into the area lows Friday night range from near 60 north to the mid 60s south. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... A frontal boundary will be near southern portions of the region at the start of the long term. This feature will then start to work northward later on Saturday and into Saturday night bringing precipitation chances back further north. Shower and thunderstorm chances continue into Sunday as well as a disturbance works through the area. Yet another system works through Monday into Tuesday keeping additional precipitation chances in the forecast. Dry conditions are then expected to return for Tuesday evening through much of the day on Thursday. Due to several different systems moving across the region in such a short amount of time there will likely be some timing differences. Due to this, went close to the NBM for precipitation chances and did not go higher than likely pops during any one time period. High temperatures through the long term are expected to be in the 70s and 80s with lows in the 50s and 60s. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... Several clusters of SHRA/TSRA continue to work through the area, and this will continue to be the case, particularly for nrn/ern sites, through daybreak. A few ISO/SCT SHRA/TSRA may continue at times into early afternoon near KCMH/KLCK, so have included a TEMPO for several hours late morning into early afternoon to account for this potential. Beyond 18z, although some ISO activity cannot be ruled out through early evening, the latest trends suggest a "lull" in coverage locally until about 00z when a large complex of SHRA/TSRA tries to work in from the SW toward KCVG/KLUK through about 04z. Still some uncertainties regarding the nrn extent of this complex (as well as the exact timing) of SHRA/TSRA, but it will likely get very close to KCVG/KLUK for several hours late evening, so have included a TEMPO SHRA in at these sites for now. A mix of MVFR/VFR CIGs will go more solidly MVFR area-wide toward daybreak, with some IFR CIGs possible as well, particularly at KDAY. This will be accompanied by some BR and MVFR VSBYs as well, although certainly IFR VSBYs may be possible at times between about 09z-13z. CIGs will lift/scatter a bit toward/beyond 15z before going back VFR by 18z area-wide. CIGs may trend back to MVFR between 06z-12z Saturday in the post-frontal environment. Light/VRB winds will go more out of the WSW around daybreak before going out of the WNW around 10kts by the afternoon. Sfc flow should trend more northerly late in the period, subsiding to around 5kts once again. OUTLOOK...MVFR/IFR CIGs are possible early Saturday. Some storms may be possible early Sunday. MVFR CIGs are possible again Sunday and Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...CA/AR SHORT TERM...AR LONG TERM... AVIATION...KC
Hazardous weather outlook, Jun 5, 10:38 PM EDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1038 PM EDT Thu Jun 5 2025 OHZ026-034-035-070245- Hardin-Mercer-Auglaize- 1038 PM EDT Thu Jun 5 2025 This Hazardous Weather Outlook is for west central Ohio. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042>046-051>056-060>065- 070>074-077>082-088-070245- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Darke-Shelby-Logan-Delaware-Miami-Champaign- Clark-Madison-Licking-Preble-Montgomery-Greene-Pickaway-Fairfield- Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland- Adams-Pike-Scioto- 1038 PM EDT Thu Jun 5 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered showers and storms will be possible again Friday afternoon through early Friday night. Locally heavy rainfall and gusty winds will be the primary threats. An isolated strong to severe storm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:56 AM EDT | Areal Flood Advisory | ILN | Fayette, Highland, Ross | 3 hr |
| Jun 6, 3:17 AM EDT | Areal Flood Advisory | ILN | Hocking, Ross | 2 hr |
| Jun 6, 6:57 PM EDT | Special Weather Statement | ILN | Ripley | 33 min |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.